# SDR UHLA2011082600277

- Difficulty date: August 26, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 19,289 hours, 12,016 cycles
- System (JASC): 5241 · Galley Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Galley Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR 2L ARMING LEVER DOES NOT LINE UP WITH VENT FLAP.  PERFORMED OPS CHECK OF L2 DOOR VENT FLAP IAW EMB MM 52-12-25.  NO DEFECTS NOTED.
